Volume 12, Issue 3
Harmonic Maps from Complete Noncompact Manifolds

Youde Wang

J. Part. Diff. Eq., 12 (1999), pp. 262-280.

Published online: 1999-12

Preview Purchase PDF 0 3089
Export citation
  • Abstract
ln this paper we prove some general existence theorems of harmonic maps from complete noncompact manifolds with tho positive lower bounds of spectrum into convex balls. We solve the Dirichlet problem in classical domains and some special complete noncompact manifolds for harmonic maps into convex balls. We also study the existence of harmonic maps from some special complete noncompact manifolds into complete manifolds with nonpositive sectional curvature which are not simply connected.
  • Keywords

Harmonic map classical domain: dirichlet problem character boundary

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-12-262, author = {}, title = {Harmonic Maps from Complete Noncompact Manifolds}, journal = {Journal of Partial Differential Equations}, year = {1999}, volume = {12}, number = {3}, pages = {262--280}, abstract = { ln this paper we prove some general existence theorems of harmonic maps from complete noncompact manifolds with tho positive lower bounds of spectrum into convex balls. We solve the Dirichlet problem in classical domains and some special complete noncompact manifolds for harmonic maps into convex balls. We also study the existence of harmonic maps from some special complete noncompact manifolds into complete manifolds with nonpositive sectional curvature which are not simply connected.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5540.html} }
TY - JOUR T1 - Harmonic Maps from Complete Noncompact Manifolds JO - Journal of Partial Differential Equations VL - 3 SP - 262 EP - 280 PY - 1999 DA - 1999/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5540.html KW - Harmonic map KW - classical domain: dirichlet problem KW - character boundary AB - ln this paper we prove some general existence theorems of harmonic maps from complete noncompact manifolds with tho positive lower bounds of spectrum into convex balls. We solve the Dirichlet problem in classical domains and some special complete noncompact manifolds for harmonic maps into convex balls. We also study the existence of harmonic maps from some special complete noncompact manifolds into complete manifolds with nonpositive sectional curvature which are not simply connected.
Youde Wang . (2019). Harmonic Maps from Complete Noncompact Manifolds. Journal of Partial Differential Equations. 12 (3). 262-280. doi:
Copy to clipboard
The citation has been copied to your clipboard